# SDR DALA2023110809218

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0052280) CORROSION ON FLOOR SUPPORT AT RBL 50 STA 951 TOP SURFACE. REMOVED AND REPLACED FLOOR SUPPORT AT RBL 50 STA 951 PER B737-900 SRM 51-40-02-0G.
